# SDR FDEA201404240800

- Difficulty date: April 24, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 47,845 hours, 24,430 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Beam
- Part number: A5361058620800
- Condition: Corroded
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG BAY LT LATERAL PANEL LOWER SUPPORT BEAM INTERNAL SURFACE CORRODED AT AV COMPARTMENT FRAME 11A STRINGER49L, COMPLIED WITH EA 6-5310-T0307525 A.  TITLE FUSELAGE, MAINFRAME, CORROSION ON KEEL LATERAL AT FRAME 11 - FRAME 11A, STRINGER 49L.  REPAIRED NLG BAY LT LATERAL PANEL LOWER SUPPORT BEAM INTERNAL SURFACE CORROSION  AT AV COMPARTMENT FRAME 11 - FRAME 11A STRINGER 49L.  MAJOR REPAIR IAW GMM 6-2-100.
